MENU

You are here

Publications

Export 1535 results:
Journal Article
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Saswati R, Heltai L, Costanzo F. Benchmarking the Immersed Finite Element Method for Fluid-Structure Interaction Problems. Computers and Mathematics with Applications 69 (2015) 1167–1188. 2015 .
Gigli N, Tamanini L. Benamou–Brenier and duality formulas for the entropic cost on RCD*(K,N) spaces. Probability Theory and Related Fields [Internet]. 2019 . Available from: https://doi.org/10.1007/s00440-019-00909-1
Conti R, Madabhushi GSP, Viggiani GMB. On the behaviour of flexible retaining walls under seismic actions. Geotechnique, Volume 62, Issue 12, December 2012, Pages 1081-1094 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6933
Antonini P, Azzali S, Skandalis G. The Baum–Connes conjecture localised at the unit element of a discrete group. ArXiv e-prints. 2018 .
Gui C, Malchiodi A, Xu H, Yang P. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), 1023-1032 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4100
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278
Dal Maso G, Frankowska H. Autonomous integral functionals with discontinous nonconvex integrands: Lipschitz regularity of mimimizers, DuBois-Reymond necessary conditions and Hamilton-Jacobi equations. Applied Math.Optim. 48 (2003), no.1, p.39-66 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1625
Rafiei S, Noroozi B, Heltai L, Haghi AK. An authenticated theoretical modeling of electrified fluid jet in core–shell nanofibers production. JOURNAL OF INDUSTRIAL TEXTILES. 2018 ;47:1791–1811.
Ancona F, Coclite GM. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005) 2166-2190 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1581
Dipierro S, Figalli A, Palatucci G, Valdinoci E. Asymptotics of the s-perimeter as s →0 . Discrete Contin. Dyn. Syst. 33, nr.7 (2012): 2777-2790. 2012 .
Tilli P, Zucco D. Asymptotics of the first Laplace eigenvalue with Dirichlet regions of prescribed length. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/35141
Bertola M, Tovbis A. Asymptotics of orthogonal polynomials with complex varying quartic weight: global structure, critical point behavior and the first Painlevé equation. Constr. Approx. [Internet]. 2015 ;41:529–587. Available from: http://dx.doi.org/10.1007/s00365-015-9288-0
Bressan A, Ping Z, Yuxi Z. Asymptotic variational wave equations. Arch. Ration. Mech. Anal. 183 (2007) 163-185 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2182
Bertola M, Tovbis A. On asymptotic regimes of orthogonal polynomials with complex varying quartic exponential weight. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2016 ;12:Paper No. 118, 50 pages. Available from: http://dx.doi.org/10.3842/SIGMA.2016.118
Guzzetti D. An asymptotic reduction of a Painlevé VI equation to a Painlevé III. J.Phys.A: Math.Theor. 44 (2011) 215203 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5124
Chanillo S, Malchiodi A. Asymptotic Morse theory for the equation $\\\\Delta v=2v\\\\sb x\\\\wedge v\\\\sb y$. Comm. Anal. Geom. 13 (2005) 187-252 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3533
Selvitella A. Asymptotic evolution for the semiclassical nonlinear Schrödinger equation in presence of electric and magnetic fields. Journal of Differential Equations [Internet]. 2008 ;245:2566 - 2584. Available from: http://www.sciencedirect.com/science/article/pii/S002203960800243X
Guzzetti D, Mantica G. The Asymptotic Behaviour of the Fourier Transforms of Orthogonal Polynomials II: L.I.F.S. Measures and Quantum Mechanics. Ann. Henri Poincar´e 8 (2007), 301–336. 2007 .
Vidossich G. On the asymptotic behaviour of solutions to Pazy\\\'s class of evolution equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/276
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Dal Maso G, Skrypnik IV. Asymptotic behaviour of nonlinear elliptic higher order equations in perforated domains. Journal d\\\'Analyse Mathematique, Volume 79, 1999, Pages: 63-112 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6433
Dal Maso G, Murat F. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré. Anal. Non Linéaire 21 (2004), (4), p. 445-486. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1611
Dal Maso G, Skrypnik IV. Asymptotic behavior of nonlinear Dirichlet problems in perforated domains. Ann. Mat. Pura Appl. (4) 174 (1998), 13--72 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1064

Pages

Sign in